# SDR DALA1208301603

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 60,999 hours, 8,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220724
- Part serial: 740
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 TABLE 1 AND SRM 51-70-05 PAR 5A (1).
